# SDR ASAA1159938

- Difficulty date: June 28, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 8,968 hours, 2,682 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895626
- Part serial: 8042
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 24,936 hours, 9,991 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CLIMBOUT DUCT PRESS INDICATED L=18/R=40 PSI.  CYCLED ENG AND WING HEAT ON/OFF WHICH CAUSED LEFT DUCT PRESS TO DROP TO 12 PSI W/A/I ON THEN BACK TO L23/R40. 3:51 HR/MIN INTO FLT DUCT PRESS STABLE AT L25 PSI/R42 PSI.  PERFORMED LT ENG BLEED AIR HEALTH CHECK MM 36 11 00 700 801 NO DEFECTS.  DURING PCCV HEALTH CHECK VALVE NOT OPEN AT CORRECT PSI.  REF MM 36 12 00 700 801 PG 5 STEP 13.  REPLACED LT PCCV REF MM 36 12 02 401/36 12 02 400 801.  OPS CHECKED SYSTEM PER MM 36 11 00 710 801.  ENGINE BLEED AIR CROSSOVER OPS TEST OPS CHECKS OK.
